Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 77, NWS Austin/San Antonio, TX

July 13, 2025Burnet County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jul 13, 2025, 3:32 AM CDT for Burnet County, Texas. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2025, 3:32 AM CDT (08:32 UTC)
Expired
Jul 13, 2025, 4:00 PM CDT
In force
12 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Burnet County, TX

The radar

The Ft Hood radar (KGRK), 91 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:30 AM CDTFLASH FLOOD7 N Briggs, TXEM stated that fire officials reported a foot of water over the bridge.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 238 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2239 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2239 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

981 
WGUS54 KEWX 130832
FFWEWX
TXC053-131200-
/O.NEW.KEWX.FF.W.0077.250713T0832Z-250713T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
332 AM CDT Sun Jul 13 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northern Burnet County in south central Texas...

* Until 700 AM CDT.

* At 332 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen. The expected rainfall rate is 2 to 4 inches in 1 hour. 
  Additional rainfall amounts up to 3 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Sunnylane, Lake Victor, Watson and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
      3095 9842 3095 9845 3097 9845 3098 9844
      3101 9846 3102 9844 3103 9844 3103 9791
      3091 9783 3087 9787 3085 9802 3085 9824
      3083 9831 3083 9835 3085 9839

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

CP
5 follow-up statements
303 
WGUS74 KEWX 130939
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
439 AM CDT Sun Jul 13 2025

TXC053-131200-
/O.CON.KEWX.FF.W.0077.000000T0000Z-250713T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burnet TX-
439 AM CDT Sun Jul 13 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING 
FOR NORTHERN BURNET COUNTY...

At 439 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 4 inches of rain have 
fallen. The expected rainfall rate is 2 to 4 inches in 1 hour. 
Additional rainfall amounts up to 3 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Sunnylane, Lake Victor, Watson and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
      3095 9842 3095 9845 3097 9845 3098 9844
      3101 9846 3102 9844 3103 9844 3103 9791
      3091 9783 3087 9787 3085 9802 3085 9824
      3083 9831 3083 9835 3085 9839

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

CP
875 
WGUS54 KEWX 131032
FFWEWX
TXC053-131315-
/O.EXT.KEWX.FF.W.0077.000000T0000Z-250713T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
532 AM CDT Sun Jul 13 2025

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Northern Burnet County in south central Texas...

* Until 815 AM CDT.

* At 532 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 6 inches of rain 
  have fallen. The expected rainfall rate is 1 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Sunnylane, Lake Victor, Watson and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
      3095 9842 3095 9845 3097 9845 3098 9844
      3101 9846 3102 9844 3103 9844 3103 9791
      3091 9783 3087 9787 3085 9802 3085 9824
      3083 9831 3083 9835 3085 9839

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

BRADY
528 
WGUS54 KEWX 131252
FFWEWX
TXC053-131515-
/O.EXT.KEWX.FF.W.0077.000000T0000Z-250713T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
752 AM CDT Sun Jul 13 2025

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Northern Burnet County in south central Texas...

* Until 1015 AM CDT.

* At 752 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 6 inches of rain 
  have fallen. The expected rainfall rate is 1 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Sunnylane, Lake Victor, Watson and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
      3095 9842 3095 9845 3097 9845 3098 9844
      3101 9846 3102 9844 3103 9844 3103 9791
      3091 9783 3087 9787 3085 9802 3085 9824
      3083 9831 3083 9835 3085 9839

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

27
102 
WGUS54 KEWX 131447
FFWEWX
TXC053-131715-
/O.EXT.KEWX.FF.W.0077.000000T0000Z-250713T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
947 AM CDT Sun Jul 13 2025

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Northern Burnet County in south central Texas...

* Until 1215 PM CDT.

* At 947 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 6 inches of rain 
  have fallen. The expected rainfall rate is 1 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Sunnylane, Lake Victor, Watson and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
      3095 9842 3095 9845 3097 9845 3098 9844
      3101 9846 3102 9844 3103 9844 3103 9791
      3091 9783 3087 9787 3085 9802 3085 9824
      3083 9831 3083 9835 3085 9839

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

27
835 
WGUS54 KEWX 131703
FFWEWX
TXC053-132100-
/O.EXT.KEWX.FF.W.0077.000000T0000Z-250713T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1203 PM CDT Sun Jul 13 2025

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Northern Burnet County in south central Texas...

* Until 400 PM CDT.

* At 1203 PM CDT, Emergency management reported numerous road 
  closures due to thunderstorms producing heavy rain across the 
  warned area. Between 2 and 6 inches of rain have fallen. 
  Additional rainfall amounts up to 1 inch are possible in the 
  warned area. Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Sunnylane, Lake Victor, Watson and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
      3095 9842 3095 9845 3097 9845 3098 9844
      3101 9846 3102 9844 3103 9844 3103 9791
      3091 9783 3087 9787 3085 9802 3085 9824
      3083 9831 3083 9835 3085 9839

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 1:03 AM CDT, 2 hours 29 minutes earlier. Its key messages:

  • A dangerous risk with potential of high impact flash flooding is forecast for later tonight into Sunday
  • Level 3 of 4 risk of excessive rainfall for the rest of tonight into Sunday morning for parts of the southern Edwards Plateau and Hill Country; a Level 2 of 4 risk along the I-35 corridor and/or near the Rio Grande
  • Rainfall amounts of 2 to 4 inches with isolated 9 to 12 inches possible across the Flood Watch area through Sunday evening
  • Rapid river rises are anticipated with this dangerous flash flooding event
Area forecast discussion, Jul 13, 1:03 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
103 AM CDT Sun Jul 13 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...

- A dangerous risk with potential of high impact flash flooding is
  forecast for later tonight into Sunday

- Level 3 of 4 risk of excessive rainfall for the rest of tonight
  into Sunday morning for parts of the southern Edwards Plateau and
  Hill Country; a Level 2 of 4 risk along the I-35 corridor and/or
  near the Rio Grande

- Rainfall amounts of 2 to 4 inches with isolated 9 to 12 inches
  possible across the Flood Watch area through Sunday evening

- Rapid river rises are anticipated with this dangerous flash
  flooding event

&&

.SHORT TERM...
(Today through Monday)
Issued at 1254 AM CDT Sun Jul 13 2025

A dangerous risk with the potential of high impact flash flooding
event is unfolding late tonight into Sunday. Various meteorological
features are forecast to come together to create heavy rain rates (2
to 4 inches/hr) leading to flash flooding and rapid river rises. The
complex of storms is likely to slowly push to the southeast from the
San Angelo area as abundant Gulf moisture feeds into the convergence
zone (line of storms). This is a dangerous situation since we
already had a significant heavy rain event last week with soils near
to saturation or at saturation levels. Runoff will take over quickly
making rivers to rise to dangerous levels in addition to flash
flooding across poor drainage and low-lying areas and low water
crossing. Hires models are in good agreement with tonight's heavy
rainfall event and therefore, our confidence is medium to high as
far as occurrence and locations. With that said, higher rainfall
amounts are expected through the Flood Watch period with 2 to 4
inches and isolated 9 to 12 inches possible.

There is a good chance that the Flood Watch gets extended and
expanded on Sunday with new data suggesting for heavy rain to
continue Sunday evening into Monday morning as a mesoscale
convective vortex lingers around the Hill Country. For now, we are
concentrating for the late tonight into Sunday morning period.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 1254 AM CDT Sun Jul 13 2025

For the extended forecast period, relatively dry and warm conditions
are expected mid to late week with high temperatures at seasonal
values for most of the work week and reaching the mid to upper 90s
by next weekend.

&&

.AVIATION...
(06Z TAFS)
Issued at 1254 AM CDT Sun Jul 13 2025

MVFR cigs return overnight across the local area terminals and stay
through mid morning on Sunday. We are expected heavy rain overnight
into Sunday morning across the Hill Country, southern Edwards
Plateau, and Rio Grande. At this time, this activity should stay to
the north and northwest of the airports. By mid to late Sunday
morning into the afternoon period, rain chances and thunderstorm
probabilities increase for the I-35 sites and KDRT. Stronger storms
could produce heavy downpours and reduced visibilities. A southeast
to south wind flow is forecast to dominate during this forecast
cycle with speeds around 6 to 12 knots and gusts up to 22 knots .

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              92  74  93  75 /  60  20  20   0
Austin Bergstrom Intl Airport  92  74  92  75 /  50  20  20  10
New Braunfels Muni Airport     93  73  94  74 /  40  20  20  10
Burnet Muni Airport            88  72  90  73 /  70  30  20  10
Del Rio Intl Airport           95  76  95  77 /  30  40  20  20
Georgetown Muni Airport        90  73  92  74 /  60  30  20   0
Hondo Muni Airport             93  73  93  75 /  30  30  20  10
San Marcos Muni Airport        93  73  93  74 /  50  20  20  10
La Grange - Fayette Regional   90  75  92  75 /  50  20  30   0
San Antonio Intl Airport       93  75  93  76 /  30  20  20  10
Stinson Muni Airport           95  75  95  76 /  30  20  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Bandera-Bexar-Blanco-Burnet-
Comal-Edwards-Gillespie-Hays-Kendall-Kerr-Kinney-Llano-Medina-Real-
Travis-Uvalde-Val Verde-Williamson.

&&

Short-Term...17
Long-Term...17
Aviation...17

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:33 AM CDTRiver Flood WarningEWXKerr18 hr
Jul 13, 2:58 AM CDTAreal Flood AdvisoryEWXBurnet34 min
Jul 13, 4:06 AM CDTFlash Flood Warning Considerable damage threatEWXBurnet, Llano12 hr
Jul 13, 6:03 AM CDTAreal Flood AdvisoryEWXGillespie, Llano99 min
Jul 13, 7:02 AM CDTFlash Flood Warning Considerable damage threatEWXBurnet, Williamson7 hr
Jul 13, 7:27 AM CDTAreal Flood AdvisoryEWXKerr3 hr
Jul 13, 7:42 AM CDTFlash Flood Warning Considerable damage threatEWXGillespie, Llano8 hr
Jul 13, 8:08 AM CDTRiver Flood WarningEWXLlano36 hr
Jul 13, 8:26 AM CDTFlash Flood Warning Considerable damage threatEWXGillespie, Kerr3 hr
Jul 13, 8:51 AM CDTFlash Flood Warning Considerable damage threatEWXKerr, Real3 hr
Jul 13, 9:10 AM CDTFlash Flood Warning Considerable damage threatEWXGillespie, Kerr3 hr
Jul 13, 11:50 AM CDTFlash Flood Warning Considerable damage threatEWXBlanco, Burnet, Hays, Travis, Williamson3 hr
Jul 13, 12:42 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jul 13, 12:47 PM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Kendall3 hr
Jul 13, 1:32 PM CDTRiver Flood WarningEWXVal Verde33 hr
Jul 13, 1:32 PM CDTRiver Flood WarningEWXVal Verde40 hr
Jul 13, 4:01 PM CDTAreal Flood AdvisoryEWXBastrop, DeWitt, Fayette, Gonzales, Lavaca, Lee3 hr

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.